# SDR IPXA11567890

- Difficulty date: June 28, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 20,741 hours, 14,209 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 141N513135
- Condition: Corroded
- Location: Bs 340 Rbl 11-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO FLOOR STRUCTURE APPROX STA 340, RBL 11-14, FITTING HAS CORROSION.   REPLACED MAIN CARGO FITTING STA 340, RBL 11-14 IAW EA 110799, SRM 51-40-02 AND DWG 141N5131.
